# SDR USAA2009031690613

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 14,907 hours, 5,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A10145
- Condition: Failed
- Location: L1 Door
- Part time: 25,761 hours, 9,680 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 71 - MCO-PHX - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT OPENED THE L1 DOOR WHILE ARMED AND THE SLIDE FELL OUT OF THE AIRCRAFT AND UNRAVELED.  THE SLIDE DID NOT INFLATE.  REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY IN ACCORDANCE WITH TASK CARD R1C25305.  VENDOR REPORTS A DEEP SCORE ON THE BALL SEAT.  REMOVED AND REPLACED BALL SEAT.
